Back to Ask the Diabetes Team Ask the Diabetes Team

From a college in the USA:

What effect would diuretics and diet pills have on my blood sugar levels? I've been guilty of the "skip a shot to lose weight" method before, but would like to find a relatively healthy answer. I completely understand if you can't answer this question and contribute to my quest to reduce.


I'm not sure if taking diuretics and diet pills is to be encouraged except if taken for specific medical reasons. I wouldn't encourage either to be taken unless prescribed by a registered medical practitioner.


Additional comments from Dr. Bill Quick:

Congratulations on being open about your concerns. Your dietitian may be able to find additional tricks to help you with weight loss. You might seek advice from a counselor or psychologist since it sounds like you are obsessing about weight loss. Please review these ideas with your diabetes team.


Original posting 13 May 2000
Posted to Weight and Weight Loss


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.